# SDR ASAA1159178

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,730 hours, 5,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417U0066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008:  EMERGENCY LIGHT CEILING LIGHT IN FORWARD LOWERED CEILING PANEL IS INOP.  RELAMP NO HELP.  REF WDM 33 51 12 PAGE 4 REMOVED AND REPLACED L1417 EMERGENCY LIGHT CEILING LIGHT AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER MM 33 51 00 710 801, OPS NORMAL.
